Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Black spots on penis, had drained bump on buttocks, advised bacteim ds. What do spots imply?

Hi I have black spots on my penis . I went to the hospital they told me I need to see a urologist for a urologe. They also said I may have a kidney problem. Would that cause black spots on my penis? They told me I also have a staph infection because I had a bump on my buttocks they had to drain because to the size and, discomfort! They prescribe me Bacteim DS
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for the query,

These black spots are post inflammatory hyper pigmentation.

You dont need to worry much.

These spots will heal within a months time.

You can use a mild steroid cream like fluticasone for early relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you good health,
Thank you
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor